# SDR EGRA9534

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT NOT WORKING PROPERLY ASSISTED AEC TECH REPS IN TROUBLESHOOTING AND REPAIRING AUTOPILOT SYSTEM. INSPECTED AND CLOSED BAGGAGE COMPARTMENT AS REQUIRED.
